Forskolin-95 GI distress
- 11-03-2013, 10:26 PM
- 11-04-2013, 09:07 AM
11-04-2013, 06:22 PM
11-04-2013, 06:32 PM
We've had very few but we have had a small amount of testers compain of GI-Upset when using Alphamax, generally as coop said it seems the effect goes away after 4-7 days. However we had a user who continued to notice GI-upset even after that and taking his dose with a small meal seemed to curb the problem.
Performax Labs Online Company Rep.
11-04-2013, 07:08 PM
11-05-2013, 09:02 AM
Well, to update, since dropping to 50mg a day, I no longer have the issue... well, maybe EVER so slightly, but it's something I can live with lol.
11-07-2013, 07:08 PM
So I workout around 5pm what would the optimal dosage for me to take and when ? I also grabbed some dopapex at the AS sale what's suggested for this as well ?? Thanks
11-07-2013, 07:12 PM
PEScience Representativehttp://www.pescience.com/insiderInstagram: kylebayne23
11-07-2013, 08:08 PM
11-25-2013, 08:22 PM
Funny, Synthetic Supplements'at 25-50mg a day caused me great GI distress and I just felt aweful. I tried with / without food - starting at 25mg a day and trying to bump up. Never got used to it. However, I recently started ABE - and am having no problems at all. Is there a different kind of Forskolin-95 and ABE and if so, where can I get more! I have does the ABE with and without food...
11-25-2013, 10:58 PM
11-25-2013, 11:16 PM
11-25-2013, 11:34 PM
11-25-2013, 11:41 PM
11-26-2013, 12:05 AM
11-26-2013, 08:19 AM
11-26-2013, 09:17 AM
11-26-2013, 11:06 AM
Oddly, I've noticed on my rest days when my fat intake is higher, I have more of an issue with this. Not sure why.
11-26-2013, 11:17 AM
11-26-2013, 11:19 AM
Similar Forum Threads
- By Duywayne in forum AnabolicsReplies: 45Last Post: 07-07-2013, 02:02 AM
- By Dr of Golf in forum General ChatReplies: 53Last Post: 07-09-2011, 02:26 PM
- By Draven in forum Weight LossReplies: 112Last Post: 03-16-2009, 01:19 PM
- By Nelson in forum Weight LossReplies: 3Last Post: 04-13-2003, 07:02 PM
- By windwords7 in forum Weight LossReplies: 2Last Post: 12-07-2002, 03:45 PM